# SDR HVJA202512120583

- Difficulty date: November 10, 2025
- Submitted: December 13, 2025
- Operation: Air carrier
- Aircraft: N45EJ
- Make and model: Lear 45LEAR
- Aircraft serial: 450080
- Aircraft time: 7,040 hours, 5,044 cycles
- Engine: Hnywl TFE73120AR
- Engine time: 6,760 hours, 4,842 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 27705215
- Part serial: 9944
- Condition: Chafed
- Location: Zone 400
- Part time: 7,040 hours, 5,044 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

RH ENGINE FIRE INDICATION ON APPROACH TO LAND. USED BOTH FIRE BOTTLES AND SHUT DOWN THE ENGINE, AND THE LIGHT REMAINED ILLUMINATED. AFTER INSPECTION, NO EVIDENCE OF FIRE WAS FOUND. INSPECTION DETERMINED THE CAUSE WAS A CHAFFED ENGINE FIRE DETECTION LOOP RUBBING ON AN ENGINE BLEED AIR LINE. REMOVED AND REPLACED THE FIRE DETECTION LOOP, AND OPS CHECK WAS GOOD.
